Applied Mathematics and Mechanics

, Volume 23, Issue 7, pp 854–866

Positive solutions to a singular second order three-point boundary value problem

  • Qu Wen-bo
  • Zhang Zhong-xin
  • Wu Jun-de
Article

Abstract

A fixed point theorem is used to study a singular second order three-point boundary value problem. The problem is more general. Combining the method of constructing Green functions with operators defined piecewise, the existence resultof positive solutions to a singular second order three-point boundary value problem is established. The nonlinearity can be allowed to change sign.

Key words

positive solution boundary value problem existence 

CLC number

O175.1 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    MA Ru-yun. Positive solutions of a nonlinear three-point boundary value problems[J].Electron J Differential Equations, 1999,34:1–8.Google Scholar
  2. [2]
    Gupta C P. A sharper condition for the solvability of a three-point second order boundary value problem [J].J Math Anal Appl, 1997,205(2):586–597.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Krasosel’skill M A.Positive Solutions of Operator Equation[M]. Gorningen: Noordhoff, 1964.Google Scholar
  4. [4]
    Cabada A, Nieto J J. Fixed points and approximate solutions for nonlinear operator equations[J].J Comput Appl Math, 2000,113(1–2):17–25.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Qu Wen-bo
    • 1
  • Zhang Zhong-xin
    • 2
  • Wu Jun-de
    • 3
  1. 1.Department of MathematicsHarbin Institute of TechnologyHarbinP R China
  2. 2.Institute of MathematicsJilin UniversityChangchunP R China
  3. 3.Department of Applied MathematicsZhejiang UniversityHangzhouP R China

Personalised recommendations